Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 3, Issue 3 (Jan 1991)

Issues

Asymptotische Entwicklungen für unvollständige Gammafunktionen

Andreas Guthmann
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1991.3.105

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1991.3.105.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
N.M. Temme
Journal of Computational and Applied Mathematics, 1995, Volume 65, Number 1-3, Page 395
[2]
R.B. Paris
Journal of Computational and Applied Mathematics, 2003, Volume 151, Number 2, Page 297

Comments (0)

Please log in or register to comment.
Log in